I have been having radiation 4 times a week now for 2 weeks since my lumpectomy and while I had radiation before surgery it was a lower dosage and only twice a week. I am having numerous side effects the worse being the fatigue, nausea and lack of appetite. I could get around the lack of appetite if the nausea was better. Does anyone have any suggestions any meds to try (they currently have me on zoforan for the nausea and it isn't working), herbal supplements I could try or anything else? I don't think I can make it at least another 4 weeks this way. I have a test next friday to see if the treatment is working or if we have to increase my dosage and frequency again. I am told that canker sores are also a possibility does anyone have any suggestions for these?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.